MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART STRA SEALER 45CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ETHICON ENDO-SURGERY, LLC. ENSEAL G2 ART STRA SEALER 45CM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number NSLG2S45A
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: u9335v.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.Additional information was requested, and the following was obtained: the surgeon cut the tissue along the jaw by an electrical cautery.There was no bleeding and tissue damage because the tissue was sealed by the device.The patient is stable.
 
Event or Problem Description
It was reported that during a robot-assisted procedure on the malignant tumor of the prostate gland, the jaws became not to open during use.The device was released by cutting the tissue around the device by the electric knife.The blade tip was not broken off and no pieces fell into the patient.Gen11 was used.Another device was used to complete the case.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: (b)(6) 2020.D4: batch # t9598f.The device was received the upper jaw bent.The device was connected to the gen 11 and it was recognized.However, due to condition of the device no functional testing could be performer.The condition of the jaw prevented the functionality of the device.The instrument was unable to fully cycle open and close.A probable cause of the damage to the jaw could be not allowing thick and fibrous tissues to denature prior to i-blade advancement.

Brand Name
ENSEAL G2 ART STRA SEALER 45CM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10851782
Report Number3005075853-2020-06057
Device Sequence Number19635936
Product Code GEI
UDI-Device Identifier10705036014560
UDI-Public10705036014560
Combination Product (Y/N)N
PMA/510(K) Number
K112033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberNSLG2S45A
Device Catalogue NumberNSLG2S45A
Device Lot NumberU9335V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date11/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR; GENERATOR